# SDR ASAA2021052534932

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 35,075 hours, 10,166 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 2583
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 59,562 hours, 25,325 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL GAUGE AT REFUELING STATION DISPLAYS FAIL. INTERMITTENT. GROUNDED - YES. PER B737-800 FIM 28-21 TASK 805 AND TROUBLESHOT DOWN FOR CENTER QUANTITY INDICATOR TO BE REPLACED. REMOVED AND REPLACED CENTER QUANTITY INDICATOR. PERFORMED INSTALL TEST GOOD B737-800 AMM 28-41-61/401.
